# SDR COEA2014081306921

- Difficulty date: July 27, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 25,756 hours, 29,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB02A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE, MAJOR REPAIR.  CTR LONGITUDINAL FLOORBEAM IS CRACKED FRAME 15 - 16.  REPAIRED BY REPLACEMENT IAW SRM & EO 5315-01.
